0 of 10 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 10 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Retinoids are medications whose actions mimic vitamin ______.
Please match the medication with its appropriate description.
- adapalene 0.3%
OTC topical retinoid
prescription topical retinoid
prescription systemic retinoid
Which of the following isn’t an effect of retinoids?
Tretinoin (Retin-A) degrades in the presence of sunlight.
Topical retinoids (like Retin-A, Differin, etc.) are notorious for causing ________.
Systemic retinoids _________.
A patient on Isotretinoin comes in for follow-up. She has been taking her medication as directed and is doing better. She attributes some of her improvement to the fact that she’s also taking some leftover Tetracycline (prescribed by her former dermatologist) in addition to the Isotretinoin being prescribed by your supervising physician. Which statement best describes how this scenario should be handled?
Isotretinoin unquestionably causes depression and patients should simply accept it as being an expected side effect of the medication.
Providing patients instructions on the proper use of topical retinoids is generally unnecessary since side effects (such as irritation) are so rare.
Which one of the following isn’t a systemic retinoid?